Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Treatment for blood in stools and acidity - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi, I am 24 years old. This morning in the sleep suddenly I got pain in lower abdomen and found light blood in the motion... after 1 hrs.. again went to motion..whenever the pain is coming..bit of light red fluid is coming....what is this?...shall I approach the doctor
Doctor :   Hi
Doctor :   Dr here
Doctor :   Let me read your query
User :   Hi dr
Doctor :   Is this the first time you are having this problem?
User :   yes dr.
Doctor :   Are you having loose motions?
User :   somewhat.... not totally loose motions
Doctor :   Any burning sensation in the stomach?
User :   no....its paining a little
Doctor :   How many times have you been to washroom?
User :   just 2 times dr.
Doctor :   Is the blood dropping out after you pass stools or is mix with stools?
User :   blood is not totally red in color... somewhat mixed one... second time after passing the stool...I got a pain in the stomach and then 2-3 drops of light red in color dropped
Doctor :   Blood in stools indicates some infection or injury in the intestinal tract
User :   is it serious?
Doctor :   It indicates some infection is there which is causing it.
User :   now what shall I do...please suggest
Doctor :   I will recommend you to go and get an examination done from a medical provider, you may also need some investigations to rule out the cause
User :   overheat might be the reason for this?
Doctor :   Some antibiotics and other drugs can cure it.
Doctor :   Overheat may not be the reason
Doctor :   Do you have regular constipation?
User :   constipation mean
Doctor :   I mean hard stools and having difficulty in passing them?
User :   very rare times...
Doctor :   Are you taking any kind of medication?
User :   I have acidity...
Doctor :   Sometimes iron, zinc tablets also cause stools to be red
Doctor :   Acidity is caused by excess of spicy/fatty food.
User :   from last week... as there is no acididty... I though its fine.. yesterday I ate totally overheat items.. daily I drink buttermilk... but yesterday I didn't
Doctor :   Instead take fresh fruits and vegetables and do regular exercise
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor